# SDR ASAA2014053107984

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,294 hours, 3,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: C
- Nature of condition: P, L
- Precautionary procedure: O

## Discrepancy

FWD CARGO GREEN CONTINUITY LIGHT INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED CARGO BAY SMOKE DETECTION.  OPS TEST IAW AMM TASK 26-16-00-710.  SYS TEST OK NO FAULT DETECTED.
